# SDR SIMA201016005

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 15,232 hours, 13,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS277891A
- Condition: Failed
- Location: Cockpit
- Part time: 15,232 hours, 13,872 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4253 DURING TAXI THE CREW REPORTED THE EMERGENCY LIGHT WAS NOT ARMED WITH COCKPIT IN ARM POSITION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ARM SWITCH IAW AMM 20-43-03.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
